Sonny, a couple things that I neglected to mention in my post above are just a couple more things that I personally had experienced with HT. One is that my fingernails and toenails really slowed down in growth. Now they are just getting back to normal. Of course all the goofy things that I experienced with the HT may or may not be encountered by other PC guys on HT. During the 3/4month period of being on Lupron and for the two month period after that injection should have worn off, my mind seemed to be in a fog or a haze. Took a lot more time than usual for me to analyze things. Of course, being 73 years old may have "something" to do with that but I am just now about back to normal with my thinking process. Finally, my libido went down to absolutely zero when I received my PC Dx so don't really know how the Lupron affected that. Physically, every thing "down there" functions just fine but the libido (drive) has to catch up yet.
Bob, located in Southern Colorado
Age 73 Retired Railroader.
Dx Jan 2010, Volume 51.345
Gleason 3+4=7, second opinion 4+3=7 (Don't know which to believe)
2.6 4/96.......... 3.7 4/07
1.9 5/97.......... 3.2 1/08
2.3 4/98.......... 6.1 4/09
2.2 10/99......... 5.3 5/09
2.4 8/00......... 5.3 8/09
2.3 6/01......... 6.9 10/09
2.9 2/03......... 7.3 12/09
3.6 4/04......... 6.1 1/10
3.0 5/05......... 5.0 3/10
4.7 4/06......... 0.7 5/10 (Lupron/Bicalutamide)
Volume study at CPCC (Westmont, IL) Feb 15, 2010 = 55.7cc
On Feb 15, 2010 put on 90 days of Bicalutamide
Got LHRH Lupron shot on Feb 29,2010
Another Volume study May 24, 2010 = in mid-40cc
BRACHYTHERAPY received May 26, 2010
Received 80 I-125 (Iodine seeds)
Activity per seed (mCi) 0.373
Total activity implanted (mCi)29.80
Measured exposure @ 3 feet (mR/hr) 0.06
Received the Brachytherapy at the Chicago Prostate Cancer Center from Dr. Brian Moran
Walked in the facilty and just a few hours later walked right out.
No after effects other than just a little sore from the needle sticks but NOT serious
enough to take ANY meds for pain.
PSA to be taken in three months (Aug 2010).